Print Page | Close Window

Pimple-Like Rash

Printed From: TNBC Foundation
Category: TNBC Forums
Forum Name: Let's Talk About Chemotherapy
Forum Description: A place to discuss Chemotherapy
URL: http://forum.tnbcfoundation.org/forum_posts.asp?TID=11311
Printed Date: Apr 20 2019 at 8:53pm
Software Version: Web Wiz Forums 12.01 - http://www.webwizforums.com


Topic: Pimple-Like Rash
Posted By: puakai
Subject: Pimple-Like Rash
Date Posted: Jul 03 2013 at 4:15pm
Hi everyone!  I am a week out from 2nd round of TC chemo.  Only two more rounds to go!Smile  I have noticed that I am developing a severe pimple-like rash all over my bald head, over my chest, and on my arms.  My head is extremely itchy, but I attribute that to the rest of my hair follicles dying. Anyone else ever had this problem?  Should I call my doctor, or just call my chemo nurse?



Replies:
Posted By: puakai
Date Posted: Jul 03 2013 at 4:16pm
I also seem to be developing a small style-like painful bump inside my lower eyelid.  Any ideas?


Posted By: TriplePositiveGirl
Date Posted: Jul 03 2013 at 4:53pm
Hi Puakai,

This sounds almost like an allergic reaction. I would definitely call the doctor - maybe there is a topical cream or medicine they can prescribe to control this. It also could be your run of the mill side effects from the chemo, but either way, I would have it checked out.

Good luck to you,
Lisa


-------------
Diagnosed Jan 2010; Stage IIa, grade 2, 3.2cm in rt. breast, no nodes and BRCA-. 4 cycles Carbo/Gemzar 3/10; Lump 6/10; 2 cycles carbo/gem after surgery 8/10; 35 Rads finished 12/1/10. NED.


Posted By: 123Donna
Date Posted: Jul 03 2013 at 5:02pm
I had a severe hive like rash after round 3 of T/C.   The bottoms of my feet and hands itched so bad and nothing seemed to help.  Any place where my clothing was tight, like the waist band, it seemed to be worse.  I tried benadryl but it didn't help much.  I called my onc's office and the nurse said it was a reaction to the Taxotere.  They prescribed the step down prednisone and it worked.  My onc prescibed it just in case for treatment #4, but I never had it again.  I'd call your onc's office or the chemo nurse as there could be something that will help with the side effects.




-------------
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15



Posted By: rosered71169
Date Posted: Jul 03 2013 at 10:20pm
I had both experiences during chemo. The rash came on after the third of six treatments. Mine was solid red and almost looked like burns. My skin peeled eventually but in the interim it was pretty painful and itchy. I also got a bumpy rash on my hands and feet. The styes came on after treatment and I had three total over a few weeks. I have had several over the course of my life but never so many at one time. I wasn't sure if they were from chemo or the eye lashes coming back and the oils that you have in those follicles. The doctors did not have answers about the rash or styes.

-------------
IDC 2-21-2012 @ age 42 TNBC, Stage IIA, Gr 3, 1.5cm Tumor Rt Breast, 3 Lymph Nodes, Neoadj Chemo, TACx6,BRCA Neg, Bilateral Mastectomy 7-30-12, 28 Rads, Bilateral DIEP 5-22-13...3 Beautiful Daughters


Posted By: Katdoll
Date Posted: Jul 04 2013 at 3:36am
I also had styes at the end of or right after chemo ended (I can't recall).  I know others who have had this too.  I think it has to do with eyelashes falling out or growing back in.  Moist hot compresses really help.  If a stye gets really uncomfortable a doctor can drain it and you will have immediate relief.

-------------
Tested positive for BRCA1 mutation (187delAG) in 4/09 @ age 44; BSO 9/09; diagnosed w/TNBC in 10/09; 1 cm Stage 1 TNBC IDC, grade 3 + 1.5 cm DCIS; BMX 11/09, nodes clear; chemo (AC/T).


Posted By: denise07
Date Posted: Jul 04 2013 at 3:44am
Sorry you are going through this maybe it is some sort of reaction personally I never had symptoms of any sort truely amazing if I did the one thing I would have done so is to contact my onc he is the one in charge so I believe they are # 1 to recomend any advive big or small that is what they are there for.Myself any problem I had during chemo very minute I said to the nurse please have the doctor call no way was I taking a chance I pay enough for health insurance and by no means I wanted to hear from anyone but my onc.Hope you feel better and keep in mind YOU deserve the best in care any questions request a call from your doctor that is what they are here for.
Hugs
Denise


-------------
DX Idc 10/07,st2,gr3,2/6 lymphnodes


Posted By: stella114
Date Posted: Nov 16 2017 at 12:25am

It is true that pimples look like rashes. If you are having pimples then it needs to be corrected as soon as possible. This is because it makes your appearance very bad. There are several home remedies that can help you a lot in treating pimples on eyelids. You can try these below remedies to treat pimples that you get on your eyelids:

  • Guava leaves
  • Warm Compress
  • Chamomile
  • Turmeric with Milk
  • Potatoes
  • Tea bags
  • Coriander

You can try all these ingredients to http://www.eyelidslift.com/blog/7-home-remedies-can-vanish-pimples-eyelids" rel="nofollow -




Print Page | Close Window

Forum Software by Web Wiz Forums® version 12.01 - http://www.webwizforums.com
Copyright ©2001-2018 Web Wiz Ltd. - https://www.webwiz.net